# SDR UPS202272

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19533
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 65209812
- Condition: Cracked
- Location: Fs 1342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK, MAINTENANCE FOUND STA 1342 FWD CHORD CRACKED AND CORRODED.  INSTALLED REPAIR IAW BOEING DWG 65-20981 AND SRM 51-30-2.
